# SDR T17A201812314057

- Difficulty date: December 31, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N450TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK508
- Aircraft time: 5,873 hours, 4,845 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 5,873 hours, 4,845 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RH RIB AT STATION 11.81 HAS CRACKS AND LH RIB AT STATION 11.81 HAS CRACKS.
